| Regularity Criteria for Navier-Stokes Equations with Slip Boundary Conditions on Non-flat Boundaries via Two Velocity Components |
| da Veiga HB; Yang JQ(杨佳琦)
|
Source Publication | ADVANCES IN NONLINEAR ANALYSIS
(IF:6.636[JCR-2018],3.953[5-Year]) |
| 2019-03-01
|
Volume | 9Issue:1Pages:633-643 |
ISSN | 2191-9496
|
Abstract | H.-O. Bae and H.J. Choe, in a 1997 paper, established a regularity criteria for the incompressible Navier-Stokes equations in the whole space R-3 based on two velocity components. Recently, one of the present authors extended this result to the half-space case R-+(3). Further, this author in collaboration with J. Bemelmans and J. Brand extended the result to cylindrical domains under physical slip boundary conditions. In this note we obtain a similar result in the case of smooth arbitrary boundaries, but under a distinct, apparently very similar, slip boundary condition. They coincide just on flat portions of the boundary. Otherwise, a reciprocal reduction between the two results looks not obvious, as shown in the last section below. |
Keyword | Navier-Stokes equations
Slip boundary conditions
No flat boundaries
Two components regularity criterium
|
DOI | 10.1515/anona-2020-0017
|
Indexed By | SCI
|
Language | 英语
|
WOS ID | WOS:000476653300001
|
WOS Keyword | WEAK SOLUTIONS
; INTERIOR REGULARITY
|
WOS Research Area | Mathematics
|
WOS Subject | Mathematics, Applied
; Mathematics
|
Funding Project | FCT (Portugal)[UID/MAT/04561/2019]
|
Funding Organization | FCT (Portugal)
|
Classification | 一类
|
Ranking | 2
|
Contributor | da Veiga, Hugo Beirao
|
Citation statistics |
|
Document Type | 期刊论文
|
Identifier | http://dspace.imech.ac.cn/handle/311007/79479
|
Collection | 流固耦合系统力学重点实验室
|
Recommended Citation GB/T 7714 |
da Veiga HB,Yang JQ. Regularity Criteria for Navier-Stokes Equations with Slip Boundary Conditions on Non-flat Boundaries via Two Velocity Components[J]. ADVANCES IN NONLINEAR ANALYSIS,2019,9,1,:633-643.Rp_Au:da Veiga, Hugo Beirao
|
APA |
da Veiga HB,&Yang JQ.(2019).Regularity Criteria for Navier-Stokes Equations with Slip Boundary Conditions on Non-flat Boundaries via Two Velocity Components.ADVANCES IN NONLINEAR ANALYSIS,9(1),633-643.
|
MLA |
da Veiga HB,et al."Regularity Criteria for Navier-Stokes Equations with Slip Boundary Conditions on Non-flat Boundaries via Two Velocity Components".ADVANCES IN NONLINEAR ANALYSIS 9.1(2019):633-643.
|
Edit Comment